# SDR R61A201209140496

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,805 hours, 11,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLIGHT ATTENDANT FLASHLIGHT HOLDER WILL NOT SECURE THE FLASHLIGHT.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW EMB 175 AMM 33-51-0.
